| Model Number |
33650002 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
08/04/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not available for evaluation as it remains in the patient.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.
Event or Problem Description
The patient underwent a total ankle replacement surgery.Allegedly, the patient may need to undergo a revision surgery due to reasons that were not available at the time of this report.The surgeon is planning on revising the tibia implant and keeping the talar implant unless it has to be removed to replace the tibia.
Additional Manufacturer Narrative
Please note changed to the h6 device code, the results code, and the clinical code: the reported event could be confirmed since information obtained indicates the surgeon plans to revise the tibial tray.There are many clinical factors that can affect the results of any surgery, such as surgical technique, pre-operative and post-operative care, the implant, patient pathology and daily activity.A medical professional reviewed the received information and noted the following: "the ct-scan mpr images show intact device with loosening of the tibia tray.There is a radiolucent line all around it.The images show some anterior subsidence as well.As far as can be judged on a ct-scan the pe-liner looks intact, study of the retrieval, however, will provide definitive answers.The talar component look well-fixed.The rest of the foot shows subtle degenerative changes, albeit the skeleton looks normal." more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description